# SDR DHL2003873591

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER ENTRANCE DOOR SKIN HAS INTERIM REPAIR AT FS 25 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030619, ED-3438.  REMOVED FASTENERS, TRIMMED OUT THE SKIN SEGMENT IAW EODHL-030619, ED-3438.  PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER AND A FILLER IAW EODHL-030619, ED-3438.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9.  INSTALLED FILLER AND DOUBLER ON FWD PASSENGER ENTRANCE DOOR SKIN (FS 25.000) USING NEW FASTENERS IAW EODHL-030619, ED-3438, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
